RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 194–198 (Mi tvp2579)  

Short Communications

On the compactness of a family of functions that are harmonic for a random walk on a group

M. G. Shur


Full text: PDF file (432 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 193–197

Bibliographic databases:

Received: 27.04.1988

Citation: M. G. Shur, “On the compactness of a family of functions that are harmonic for a random walk on a group”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 194–198; Theory Probab. Appl., 36:1 (1991), 193–197

Citation in format AMSBIB
\Bibitem{Shu91}
\by M.~G.~Shur
\paper On the compactness of a~family of functions that are harmonic for a~random walk on a~group
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 194--198
\mathnet{http://mi.mathnet.ru/tvp2579}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109034}
\zmath{https://zbmath.org/?q=an:0751.60010|0733.60014}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 193--197
\crossref{https://doi.org/10.1137/1136022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600022}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2579
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:128
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021